Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Have ring worm scars beside legs. Had reduced but now showing again and have scars on back. Suggest?

User rating for this question
Very Good
Answered by

Practicing since : 2010
Answered : 5788 Questions
I have ring worm scars beside my legs. I had consulted a doctor when i was delhi(A year before). It had reduced then. Now it is started to show up. Actually spreading wider. I wanted suggestion about it.
I do have other skin problems. Too many scars on my face. There are some kinds of pimples and scars on my upper back side. I have been very allergic in skin issues. Please give the solutions.
Posted Wed, 28 Aug 2013 in Skin Hair and Nails
Answered by Dr. Rahul Kumar 31 hours later
Thanks for the query.
You have a fungal infection between your thighs. It is called as tinea cruris. Regular treatment for at least one month is required to cure it completly. Use oint clotrimazole in night and clotrimazole powder in day. Do this for one month complete on regular basis.
Regarding scars on face and back, these are due to acne. You can use nilac ac gel daily in night. Apply this gel keep for two hours and wash off. In day you must apply a sun screen. Apart from this use acne lak soap. This will help you. Let me know if you have any other doubt. Thank you.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor